Rational homotopy type of nilpotent and complete spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 76-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a14,
author = {M. Golasin'ski},
title = {Rational homotopy type of nilpotent and complete spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {76--81},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a14/}
}
M. Golasin'ski. Rational homotopy type of nilpotent and complete spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 76-81. http://geodesic.mathdoc.fr/item/TM_1992_193_a14/